Research Repository

Some Bombieri Type Inequalities in Inner Product Spaces

Dragomir, Sever S (2004) Some Bombieri Type Inequalities in Inner Product Spaces. Journal of the Indonesian Mathematical Society, 10 (2). pp. 91-98. ISSN 0854-1380

Full text for this resource is not available from the Research Repository.

Abstract

Companion results to the Bombieri generalisation of Bessel's inequality in inner product spaces are given

Item Type: Article
Uncontrolled Keywords: ResPubID7452. Bessel's inequality, Schwarz inequality, Bombieri inequality
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0199 Other Mathematical Sciences Information Systems
Related URLs:
Depositing User: VUIR
Date Deposited: 23 Feb 2012 01:20
Last Modified: 23 Feb 2012 01:20
URI: http://vuir.vu.edu.au/id/eprint/2571
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar